# SDR BKER2014001

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N889MR
- Make and model: Gulstm 200
- Aircraft serial: 74
- Aircraft time: 4,921 hours, 2,728 cycles
- Engine: Pwa PW306B
- Engine time: 4,786 hours, 2,654 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23291006
- Part serial: 99022
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG ABORTED START DUE TO HIGH ITT & NO N1.  SECOND START ATTEMPT, NO N2 WITH NO LIMITS EXCEEDED & NO FADEC MESSAGE.  INSPECTED LT ENG STARTER-GENERATOR BRUSHES & FOUND BRUSH WIRES BURNT.  R & R STARTER- GENERATOR WITH OVERHAULED UNIT.  PERFORMED ENG GND RUN, OPERATIONS CHECKED OK.
